# SDR CA010823015

- Difficulty date: August 15, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Tmpson NAVIONA
- Propeller: Mcauly D2A34C98
- System (JASC): 6110 · Propeller Assembly
- Part: Spacer
- Part number: A4643
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART CORRODED AND INSTALLED UPSIDE DOWN.
